# SDR FDEA201408202226

- Difficulty date: August 20, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 22,123 hours, 12,243 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: A5711034020700
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING JOINT AT FRAME 40 RT SIDE UPPER FASTENER HOLE WITH CRACK SIGNAL.  REAMED THE HOLE OF CENTER WING JOINT FRAME 40 RT SIDE UPPER FASTENER TO REMOVE THE CRACK AND COMPLIED WITH EA 6-5710-T0310695APT1 TITLE:WING-BASIC WING STRUCTURE -CRACK HOLE IN CENTER WING JOINT -FR40 LT /RT.  THIS REPAIR IS CATEGORY "B" ,SUBSEQUENT INSPECTION AT INTERVALS OF 2910 FC OR 4400FH.  MAJOR REPAIR IAW GMM 6-2-100.
